Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating relief?

Posted by Barbara on September 3, 1998, at 11:04:38

In reply to Re: Sweating relief?, posted by Lynn on September 2, 1998, at 10:26:32

> Can't believe I found something about a condition I thought was being caused by aging, even though I'm only 39! I too am on Wellbutrin, no other meds have caused this in the past,think this could be it?

It's so good to know that others are as uncomfortable as I am (or is it as miserable) with the sweating - I'm 51 and my gyn increased the dose of estrogen thinking that was the problem. If Dr. Bob sees this, could he please help us? Some days I think I have to shower 3-4 times from the sweat!! But i have started experiencing other side effests from the prozac (anxiety with .sort of a flat dull I don't give a damn feeling) so my dose of prozac is being reduced to 10mgs a day. If I find this gives me some relief, I will let you know. Perhaps you can change meds. I just hate this sweating...but it could be another side effect which is worse, Thanks to all of you for being out there,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara thread:370